# SDR REXA2012081601266

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 21,782 hours, 19,492 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Restricted
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST LEVER QUADRANT HAS LOT OF FRICTION IN HIGHER TRUST SETTINGS. HARD TO SET TRUST AT HIGHER LEVELS.  REMOVED AND REPLACED RIGHT ENGINE THROTTLE CONTROL GEARBOX PER AMM 76-11-17.  RIQ CHECKS, FRICTION TEST, AND FUNCTIONAL CHECKS ARE GOOD PER AMM 76-11-17.
